# SDR AALA20170529004

- Difficulty date: May 25, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 68,998 hours, 8,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR EMERGENCY EXIT LIGHTS POWER SUPPLY M33400 FORWARD FUSE IS INOPERATIVE.  REMOVED AND REPLACED FUSE IAW AMM 33-51-06.  OPERATIONAL CHECK GOOD.
